MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; NEOPUFF INFANT RESUSCITATOR

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; NEOPUFF INFANT RESUSCITATOR
Model Number RD900AFU
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in france reported via a fisher & paykel healthcare (f&p) representative that an rd900afu neopuff infant resuscitator's gas outlet port was broken.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(6).Method: the subject rd900afu neopuff infant resuscitator was returned to our fisher & paykel healthcare (f&p) service centre in france, where it was inspected by a trained f&p service technician.The unit was serviced, and performance tested.Our investigation is based on the information provided by the f&p service technician, information provided by the healthcare facility and our knowledge of the product.Results: a review of the device service page has confirmed that the gas outlet port was broken.Conclusion: we are unable to confirm the cause of the reported event.The neopuff is a portable, reusable device used to assist in the delivery of respiratory breaths to infants until adequate spontaneous breathing occurs.Being a portable device, the neopuff can be susceptible to impact damage, for instance when accidentally dropped or subjected to considerable external force.The neopuff technical manual warns against dropping the neopuff or subjecting it to impact damage which may cause the unit to operate incorrectly.If the neopuff is suspected to have been damaged, the manometer and valve system should be performance tested.In addition, the neopuff user instructions state that the user should "check manometer reads zero with no gas flow" and check the pressure settings "prior to every use of the neopuff".As mentioned, the neopuff technical manual states the following: dropping the neopuff / perivent infant resuscitator or other similar forms of impact may cause damage resulting in incorrect operation of the unit.If you suspect damage to have occurred, please perform checks as outlined [in the manual] before connection to a patient.Each neopuff unit is assembled and 100% tested in the production line to verify that each unit conforms to critical product specifications.Any unit that fails is rejected.The subject neopuff would have met the requirements at the time of production.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
NEOPUFF INFANT RESUSCITATOR
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key22710362
Report Number9611451-2025-00731
Device Sequence Number15933619
Product Code FMT
UDI-Device Identifier09420012410948
UDI-Public(01)09420012410948(10)2102381716(11)221011
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K971695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRD900AFU
Device Catalogue NumberRD900AFU
Device Lot Number2102381716
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown